# SDR DXTA2008122403438

- Difficulty date: December 24, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 9,816 hours, 6,181 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LIGHT BETWEEN SEATS 7 & 9 OVERHEATED AND MELTED RUBBER HEAT GUARD.
